Forum

Copaxone

I have been taking copaxone since December 2019 and cannot understand why injections are sometimes very painful and on other occasions just a minor discomfort, these inconsistencies occur in the arms and thighs (I don’t inject to my stomach area)

They often leave me with a hot red lump which I find an ice pack seems to soothe, the lump can stay for a few days and can become quite itchy.

I am trying to establish if this discomfort is associated with being ‘under the weather’ or particularly fatigued/feeling stressed.

Has anyone else had experiences like this?

Any help/guidance would be welcome

thanks

Lisa

1 Like

Hi, I took copaxone for a few months tho didn’t work for me as still relapsed but I do remember nurse talking about having to get depth of injection right for different parts of ur body and that it’s more likely to be sore if it’s not deep enough assuming ur using the spring loaded pen thing I’ve forgotten name of. Can u get ms nurse or copaxone nurse to watch u do injections and maybe give u some tips? Hope things improve, froo

I’m injecting copaxone 3 times weekly & sometimes the pain is terrible and big lump afterwards plus I don’t think it is working to be honest - antihistamines are supposed to help - had my fill of MS at the minute.

Hi. I have been on Copaxone for about 10 years, it is strange how somedays I inject with no feeling at all but the worst place I inject is my arm. Usually leaves a lump that sometimes feels like I was punched there, but all in all ok.

1 Like